It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-13-2003, 08:17 AM   #1
Member
 
Join Date: Feb 2003
Location: Clarence, NY, USA
Posts: 56
Christi602 HB User
Question Just started Platonix - what are side affects you're experiening?

I would greatly appreciate anyone who could let me know their experience with Platonix. I just started the medicine two days ago and I'm experiencing a little dizziness and headache.
Just wondering how everyone is doing on this medicine? Thanks for the replies!

Best of luck to all!
__________________
Christi

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
you're kidding.... i'm such an idiot airline Infertility 10 10-26-2007 04:34 AM
Do you ever feel like you're going crazy? starznmyeyes Anxiety 9 06-26-2005 06:08 AM
Anyone else just find out you're expecting? polarized13 Pregnancy 17 06-04-2005 10:30 AM
Do mirrors really make you're skin look worse? kizmatica Acne 9 12-13-2004 07:57 PM
Anyone tried "Hold It: You're Exercising Wrong"? Opinions? rubetc93 Exercise & Fitness 1 07-26-2004 01:24 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:11 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!